Archiv der Mathematik

, Volume 17, Issue 2, pp 136–153 | Cite as

Une Propriété Caractéristique des Ovoïdes Associés aux Groupes de Suzuki

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    A. Barlotti, Un estensione del teorema de Segre-Kustaanheimo. Boll.Un.Mat.Ital., III.Ser.10, 498–506 (1955).Google Scholar
  2. [2]
    P. Dembowski, Möbiusebenen gerader Ordnung. Math. Ann.157, 179–205 (1964).Google Scholar
  3. [3]
    B. Segre, Le geometrie di Galois. Ann. Mat. Pura e Appl., IV. Ser.48, 1–97 (1959).Google Scholar
  4. [4]
    J. Tits, Ovoïdes à translations. Rend. Mat. e Appl.21, 37–59 (1962).Google Scholar
  5. [5]
    J. Tits, Ovoïdes et groupes de Suzuki. Arch. Math.8, 187–198 (1962).Google Scholar
  6. [6]
    J. Tits, Sur les systèmes de Steiner associés aux trois «grands» groupes de Mathieu. Rend. Mat. e Appl.23, 166–184 (1964).Google Scholar

Copyright information

© Birkhäuser Verlag 1966

Authors and Affiliations

  • J. Tits
    • 1
  1. 1.Mathmatisches Institut der UniversitätWegelerstraße

Personalised recommendations